# SDR A6WA202205268212

- Difficulty date: May 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs 349 To Fs 409
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SEAT TRACK  FROM FS 349 TO FS 409 HAVE SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON R/H SIDEWALL SEAT TRACK AT FS 349 TO FS 409 AND RBL 46 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-21-49 REV 39.  *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 1 EACH R/H SIDEWALL SEAT TRACKS FROM FS 349 TO FS 409 IAW CRJ200 AMM 53-01-11 REV 65. RESTORED PROTECTIVE FINISH TO SEAT TRACKS PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 39, CRJ200 SRM 51-25-06 REV 39, AND CRJ200 SRM 51-25-01 REV 39. WORK COMPLETED ON AERSALE WO #003644 CARD  #20201. CRS #4AER685B   N444ZW TT: 38,791:53 TC: 37,500
